MathSciNet Relay Station
MathSciNet bibliographic data
MR2092060 57M35 (57N10)
Aitchison, I. R.; Rubinstein, J. Hyam Localising Dehn's lemma and the loop theorem in 3-manifolds. Math. Proc. Cambridge Philos. Soc. 137 (2004), no. 2, 281–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement